MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301713
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the blue connector has not been glued, it was detached in the unopened package.The device was not used.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on october 06, 2020.One unused sample with lot number 2027603364 was received for the investigation.A visual inspection was performed and the reported issue was confirmed.The detachment of the sure grip connector was observed.The tube did have solvent but the solvent was not uniform.A gemba walk was performed at the manufacturing area with the multifunctional team (quality, manufacturing, engineering).However, a specific root cause could not be found, the current process was running according to approved specifications.A potential root cause could be that at the time of manufacturing, the process required turning the tube to wet the entire diameter.The current process for solvent application is manual and uses a three-guide solvent dispenser which is specified for each tube size.The tube must be entered in the pin so that the solvent lubricates only the perimeter of the tube.Standard work instructions have been implemented for the new solvent dispenser.A corrective action is not applicable at this time as actions have already been implemented.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 7MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12000625
Report Number9612030-2021-02948
Device Sequence Number19909850
Product Code GAZ
UDI-Device Identifier10884527019700
UDI-Public10884527019700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301713
Device Catalogue Number8888301713
Device Lot Number2027603364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date09/10/2021
Patient Sequence Number1